# SDR AALA20000930

- Difficulty date: June 1, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N1755
- Make and model: Doug MD-11
- Aircraft serial: 48490
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT MOUNT HOLE LEFT SIDE TRUNNION CASTING HAS CORROSION.  INSTALLED BUSHING PER SRM 53-40-00-00 PAGE 69 LEFT AFT MOUNT HOLE.  (M)
